# SDR AU981204

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Worn
- Location: Engine Oil
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE OIL PRESSURE LIGHT SIGNAL WIRE E120A20 INSULATION WORN THROUGH IN AN AREA LOCATED UNDER THE FLOOR BELOW THE PILOT'S SEAT.
